I'm on my fourth week and experienced very few side effects. Slight headache that went away when I drank more water. But two days ago I experienced a bad night w pretty significant flu like symptoms and frequent urination. Pharmacy help line said to get checked for uti. I was clear and dr and pharmacist believe in was the harvoni. I guess it'll flare up once in awhile but def worth it. Good luck
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2015 • 4 answers
Posted 6 Sep 2015 • 1 answer
Posted 24 Dec 2015 • 5 answers
Posted 12 Jun 2016 • 1 answer
I have finished 12 weeks of Harvoni it's been 7 days since my last and final dose had labs done Tue?
Posted 22 Jul 2017 • 1 answer